Skip navigation

Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCzapla, Dawid-
dc.contributor.authorHille, Sander C.-
dc.contributor.authorHorbacz, Katarzyna-
dc.contributor.authorWojewódka-Ściążko, Hanna-
dc.identifier.citationMathematical Biosciences and Engineering, Vol. 17, Iss. 2 (2020), s. 1059–1073pl_PL
dc.description.abstractWe investigate a piecewise-deterministic Markov process, evolving on a Polish metric space, whose deterministic behaviour between random jumps is governed by some semi-flow, and any state right after the jump is attained by a randomly selected continuous transformation. It is assumed that the jumps appear at random moments, which coincide with the jump times of a Poisson process with intensity . The model of this type, although in a more general version, was examined in our previous papers, where we have shown, among others, that the Markov process under consideration possesses a unique invariant probability measure, say . The aim of this paper is to prove that the map 7! is continuous (in the topology of weak convergence of probability measures). The studied dynamical system is inspired by certain stochastic models for cell division and gene expression.pl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.subjectinvariant measurepl_PL
dc.subjectpiecewise-deterministic Markov processpl_PL
dc.subjectrandom dynamical systempl_PL
dc.subjectjump rtepl_PL
dc.subjectcontinuous dependencepl_PL
dc.titleContinuous dependence of an invariant measure on the jump rate of a piecewisedeterministic Markov processpl_PL
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Czapla_Coninuous_dependence_of_an_invariant.pdf834,48 kBAdobe PDFView/Open
Show simple item record

Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons